... upon starting the 2nd week and higher dose I broke out in full rash itching prickly and my skin blotchy and bright red! My question is did most of you start the side effects they warn u of the first couple weeks right away or a couple doses in?
Hi, i just started taking this 4 days ago and the only issues I've had are that the 1st dose I've ever taken made me get burning hot and itchy for @ 2 hours... and then 2 nights ago i was itching but not as severe... im happy with how its going so far but it won't surprise me if the side effects make themselves known in week 2!! Good luck with everything!!
- Tecfidera Information for Consumers
- Tecfidera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tecfidera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 2 answers
Posted 1 Oct 2012 • 1 answer
Posted 17 May 2013 • 2 answers
Posted 31 Dec 2013 • 1 answer
Posted 12 Jul 2014 • 4 answers